# SDR DALA2024121711799

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 86,295 hours, 22,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 L2 DOOR EMERGENCY EXIT SIGN COVER OVER L2 DOOR LOOSE. CORRECTIVE ACTION: ACCOMLISHED SECTION I TIME LIMITED REPAIR PER RI ER/A 623032-14 REV ORIGINAL. C/W B757 ER/A 623032-14 REV ORIGINAL SECTION III PERMANENT REPAIR IAW ER/A INSTRUCTIONS. (6491909)
